Facebook Pixel
EmpowHER Guest

White discharge before period (2 weeks after postinor)

By Anonymous September 17, 2016 - 6:32am
Rate This

On 27th August, I had unprotected sex with my boyfriend. On 29 August, I ate a Postinor given by my doctor. I ate one pill immediately after my visit and another 12hr later.

On 3rd September, I started bleeding. I'm guessing this is withdrawal bleeding, which lasted for around 5 days.

My period is supposed to come today, but it hasn't. For the past few days, I have been having white / clear stretchy discharge. Why is this so? Am I pregnant, should i take a pregnancy test? Does positnor reset my period cycle? The packet said that my period should come on time or early...

Add a Comment3 Comments

EmpowHER Guest

(sorry if this is a double comment, i'm not sure whether the previous one was posted)

Just to check - there is little / zero chance of pregnancy because of the withdrawal bleeding? I think i took postinor before ovulation, but I'm not too sure. Also, what does the white / clear discharge mean? Since my period is late, is there a approximate number of days that i should wait for my period to come before taking a pregnancy test to be safe? thank you!!

September 17, 2016 - 10:36pm
EmpowHER Guest

Thank you for your comment!

just to check - there is no / little chance of pregnancy because of my withdrawal bleeding? I think I took postinor before I ovulated. Also, what does the white / clear discharge mean? I typically do not have discharge before my period. Also, since my period is already late, is there an approximate number of days i should wait for it to come before taking a pregnancy test just to be safe?

September 17, 2016 - 10:32pm

Hello and welcome to EmpowHer,
Since you took the pills correctly, you did not conceive. So you do not need to worry about pregnancy. The vaginal bleeding you experienced was a normal side effect of the pill. The hormones in the pill can also disrupt your regular menstrual cycle. Your period is not irregular due to pregnancy, but because of taking the pill. You can also experience side effects including: nausea, tender breasts, and cramping.
Your regular period will return to normal soon.

September 17, 2016 - 10:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!